English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Design of broadband RF pulses with polynomial-phase response

Schulte, R., Henning, A., Tsao, J., Boesiger, P., & Pruessmann, K. (2007). Design of broadband RF pulses with polynomial-phase response. Journal of Magnetic Resonance, 186(2), 167-175. doi:10.1016/j.jmr.2007.02.004.

Item is

Files

show Files

Locators

show
hide
Description:
-

Creators

show
hide
 Creators:
Schulte, RF, Author
Henning, A1, Author              
Tsao, J, Author
Boesiger, P, Author
Pruessmann, KP, Author
Affiliations:
1Institute for Biomedical Engineering, University and ETH Zurich, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: The achievable bandwidth of common linear-phase RF pulses is limited by the maximum feasible B1 amplitude of the MR system. It has been shown previously, that this limitation can be circumvented by overlaying a quadratic phase in the frequency domain, which spreads the power across the pulse duration. Quadratic-phase RF pulses are near optimal in terms of achieving minimal B1max. In this work, it is demonstrated that further B1max reduction can be achieved by combining quadratic with higher-order polynomial-phase functions. RF pulses with a phase response up to tenth order were designed using the Shinnar-Le Roux transformation, yielding considerable increases in bandwidth and selectivity as compared to pure quadratic-phase pulses. These benefits are studied for a range of pulse specifications and demonstrated experimentally. For B1max = 20 μT and a pulse duration of 2.1 ms, it was possible to increase the bandwidth from 3.1 kHz for linear and 3.8 kHz for a quadratic to 9.9 kHz for a polynomial-phase pulse.

Details

show
hide
Language(s):
 Dates: 2007-06
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1016/j.jmr.2007.02.004
BibTex Citekey: SchulteHTBP2007
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Magnetic Resonance
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: San Diego [etc.] : Academic Press
Pages: - Volume / Issue: 186 (2) Sequence Number: - Start / End Page: 167 - 175 Identifier: ISSN: 0022-2364
CoNE: https://pure.mpg.de/cone/journals/resource/954922651175_1